The Esseen inequality for sums of a random number of differently distributed random variables
Matematičeskie zametki, Tome 22 (1977) no. 1, pp. 143-146
Cet article a éte moissonné depuis la source Math-Net.Ru
The problem of estimation of deviation of the distribution of the sum of a random number of differently distributed random variables from the normal distribution is considered, i.e., the Esseen inequality for distributions of random sums is established. As a particular case, the Berry–Esseen inequality is obtained.
@article{MZM_1977_22_1_a15,
author = {Kh. Batirov and D. V. Manevich and S. V. Nagaev},
title = {The {Esseen} inequality for sums of a~random number of differently distributed random variables},
journal = {Matemati\v{c}eskie zametki},
pages = {143--146},
year = {1977},
volume = {22},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1977_22_1_a15/}
}
TY - JOUR AU - Kh. Batirov AU - D. V. Manevich AU - S. V. Nagaev TI - The Esseen inequality for sums of a random number of differently distributed random variables JO - Matematičeskie zametki PY - 1977 SP - 143 EP - 146 VL - 22 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_1977_22_1_a15/ LA - ru ID - MZM_1977_22_1_a15 ER -
%0 Journal Article %A Kh. Batirov %A D. V. Manevich %A S. V. Nagaev %T The Esseen inequality for sums of a random number of differently distributed random variables %J Matematičeskie zametki %D 1977 %P 143-146 %V 22 %N 1 %U http://geodesic.mathdoc.fr/item/MZM_1977_22_1_a15/ %G ru %F MZM_1977_22_1_a15
Kh. Batirov; D. V. Manevich; S. V. Nagaev. The Esseen inequality for sums of a random number of differently distributed random variables. Matematičeskie zametki, Tome 22 (1977) no. 1, pp. 143-146. http://geodesic.mathdoc.fr/item/MZM_1977_22_1_a15/